# SDR AU000824

- Difficulty date: August 10, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Hughes 269B
- Engine: Lyc HIO360A1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 269A505073
- Condition: Misinstalled
- Location: M/R Gearbox
- Part time: 384 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR DRIVE SHAFT THRUST BEARING WAS INCORRECTLY INSTALLED. DISCRPENCY WAS FOUND DURING INSPECTION IAW AD HU269/28 AMDT3.  (X)
